# SDR CALA2013121193598

- Difficulty date: December 2, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,353 hours, 14,167 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W0710-62-20 DAMAGED WIRE BURNT IN TWO.  REPAIRED WIRE WITH TWO SPLICES & A ONE FOOT SECTION OF WIRE IAW SWP 20-10-13.  REPAIR LOCATED AT STATION 1220 UNDER LT SIDE OF CARGO BIN FLOOR NEXT TO LT WALL.
